Vol. 12, No. 4, 2019

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 5, 1501–1870
Issue 4, 1127–1500
Issue 3, 757–1126
Issue 2, 379–756
Issue 1, 1–377

Volume 16, 10 issues

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
Editors' interests
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author index
To appear
Other MSP journals
This article is available for purchase or by subscription. See below.
Global geometry and $C^1$ convex extensions of 1-jets

Daniel Azagra and Carlos Mudarra

Vol. 12 (2019), No. 4, 1065–1099
DOI: 10.2140/apde.2019.12.1065

Let E be an arbitrary subset of n (not necessarily bounded) and f : E , G : E n be functions. We provide necessary and sufficient conditions for the 1-jet (f,G) to have an extension (F,F) with F : n convex and C1 . Additionally, if G is bounded we can take F so that Lip(F) G. As an application we also solve a similar problem about finding convex hypersurfaces of class C1 with prescribed normals at the points of an arbitrary subset of n .

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

convex function, $C^1$ function, Whitney extension theorem, global differential geometry, differentiable function
Mathematical Subject Classification 2010
Primary: 26B05, 26B25, 52A20
Received: 4 September 2017
Revised: 13 March 2018
Accepted: 30 July 2018
Published: 20 October 2018
Daniel Azagra
Departamento de Análisis Matemático
Facultad Ciencias Matemáticas
Universidad Complutense de Madrid
Carlos Mudarra